# SDR AALA20120126TUL09

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 SLAT - CORROSION AROUND FASTENER AT APPROXIMATE STATION 530.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
